# SDR P5CA9701070

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1880-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, AFT CARGO STR 48R FOUND CORRODED AT BS 1880 TO 1890.  REPAIRED STRINGER AT BS 1870 TO BS 1890 PER BOEING SRM 53-10-03.
